# SDR FDEA201007312770

- Difficulty date: July 31, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65184201051
- Condition: Misrepaired
- Location: Bs 259 S18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NON-COMPLIANT REPAIR LOCATED AT STA 259, STR 18L.  REMOVED PREVIOUS REPAIR, CUT OUT DAMAGE AREA DIM 17.5" X 22", FABRICATED REPAIR   DOUBLERS (-1) FROM 2024T3 .090" DIM 25.X22.125" (-2) FROM 2024T3 .063 DIM 27.375"X13.625",   REPAIR PARTS AND INSTALLED 2EA REPAIR DOUBLERS, 03EA STRUCTURAL FILLERS, BUTT STRAP DOUBLER, BUTT STRAP PLATE, 04EA FILLERS, TAPER FILLER AND AFT UPPER SKIN FILLER IAW EA 7-5330-135577.
